# SDR ASAA2022051638354

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 31,999 hours, 10,138 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG IDG PAD DRAIN LEAKING OIL OUT OF LIMITS. GROUNDED - YES. REPLACED THE #2 ENGINE IDG DRIVE PAD SEALOL REF B737-900 AMM 72-60-00. REMOVED/REINSTALLED THE #2 IDG WITH NEW SHAFT SEAL/O-RING REF AMM 24-11-11. ALL LK AND OPS CKS GOOD.
